# SDR SWIA202265609

- Difficulty date: April 5, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Part number: 6003152915
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR PIANO HINGE HALF ON FUSELAGE SIDE, MULTIPLE LUGS SCRATCHED AND SOME WITH PIN HOLES.  MARKED WITH GREASE PENCIL     (C-CHECK RO 5/16/2022)    REPLACED PAX DOOR FUSELAGE SIDEPIANO HINGE HALF. REF CRJ-200 SRM 53-21-23, CRJ-200 SRM 51-42-06, CRJ-200 SRM 51-42-21, CRJ-200 SRM 51-42-22, DWG. 601R31020 REV F, AND REO 601R-53-21-656 REV -A DATED 20 17/03/06. PRESSURIZATION LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
